MAUDE Adverse Event Report: STRYKER GMBH SPREADING RECON LAG SCREWDRIVER BIT IMN INSTRUMENTS

STRYKER GMBH SPREADING RECON LAG SCREWDRIVER BIT IMN INSTRUMENTS
Catalog Number 23510220
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "in a loan of the t2 alpha, an important instrument was not in the set.This was not indicated by the kit room or planning at the shortage mail.This could be concluded by the representative on site when the operation was already in progress.As a result, the outcome was not optimal and the patient had to be operated on a second time in the same week.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on the available information the event was caused by a missing instrument in the loaner kit for which nc has been opened at the loan set department for investigation of this issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SPREADING RECON LAG SCREWDRIVER BIT IMN INSTRUMENTS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18739522
Report Number0009610622-2024-00078
Device Sequence Number7228961
Product Code HXX
UDI-Device Identifier07613327361742
UDI-Public07613327361742
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23510220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown